- -

On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources

Show full item record

López Molina, JA.; Trujillo Guillen, M. (2013). On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources. Far East Journal of Applied mathematics. 81(1-2):65-87. http://hdl.handle.net/10251/58974

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58974

Files in this item

Item Metadata

Title: On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We present some results about the traces of solutions of the anisotropic hyperbolic heat equation over the boundary of cylindrical open sets of types Ω x ]0, T [ and Ωx ]0, ∞[, when the heat sources are irregular distributions.[+]
Subjects: Sobolev spaces , Hyperbolic heat equation , Traces
Copyrigths: Reserva de todos los derechos
Source:
Far East Journal of Applied mathematics. (issn: 0972-0960 )
Publisher:
Pushpa Publishing House
Publisher version: http://www.pphmj.com/journals/fjam.htm
Thanks:
Partially supported by the PAID-06-11 UPV grant, Ref. 1988. The research for the first named author was partially supported by Generalitat Valenciana, Conselleria d'Educació, Cultura i Esport, Spain, Grant PROMETEO/2013/058.[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record